# SDR DALA2014072804224

- Difficulty date: July 26, 2014
- Submitted: July 28, 2014
- Operation: Air carrier
- Aircraft: N390DA
- Make and model: Boeing 737832
- Aircraft serial: 30536
- Aircraft time: 46,184 hours, 18,463 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Fuse
- Condition: Failed
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING INSPECTION,  FOUND EMERGENCY LIGHTS AT ROWS 23-33 INOPERATIVE.  MAINTENANCE FOUND FUSE BAD AT M1672 BATTERY PACK. REPLACED FUSE IAW AMM 33-51 AND WDM 33-51-11. OPS CHECKED OK.
